# SDR DL73S960254

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Fs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. E.O. 03-069482-12 OPN. 445.  WEB IS CRACKED AT TWO LOCATIONS JUST INBOARD AND ONE LOCATION JUST OUTBOARD OF THE VERTICAL STIFFENER AT LBL 5.7 BETWEEN WL 207 AND WL 184.  WEB IS CRACKED AT TWO LOCATIONS JUST INBOARD OF VERTICAL STIFFENER AT RBL 5.7 BETWEEN WL 207 AND WL 184.  REPAIRED PER SRM 53-10-11.  REF. E.O. 03-069482-12 OPN. 430.  CRACK AT FASTENER AT RBL 15, WL 234, F.S. 178 BULKHEAD WEB.  REPAIRED PER SRM 53-10-11, AND DL ERA 303106-14.  REF. S/B 737-53-1173.
